AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Systems of Quasilinear Equations and Their Applications to Gas Dynamics
B. L. Roždestvenskiĭ and N. N. Janenko
SEARCH THIS BOOK:

Translations of Mathematical Monographs
1983; 676 pp; hardcover
Volume: 55
ISBN-10: 0-8218-4509-8
ISBN-13: 978-0-8218-4509-7
List Price: US$135
Member Price: US$108
Order Code: MMONO/55
[Add Item]

This book is essentially a new edition, revised and augmented by results of the last decade, of the work of the same title published in 1968 by "Nauka." It is devoted to mathematical questions of gas dynamics.

Topics covered include Foundations of the Theory of Systems of Quasilinear Equations of Hyperbolic Type in Two Independent Variables; Classical and Generalized Solutions of One-Dimensional Gas Dynamics; Difference Methods for Solving the Equations of Gas Dynamics; and Generalized Solutions of Systems of Quasilinear Equations of Hyperbolic Type.

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia